# SDR IXXA20200720033

- Difficulty date: July 16, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767338
- Aircraft serial: 25198
- Aircraft time: 102,798 hours, 17,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1793
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE.  ON POST FLIGHT,  FOUND A DENT ON THE BELLY OF THE AIRCRAFT AT BS 1793 BETWEEN STRINGERS 39L AND 39R. REPAIRED IAW SRM 53-767-7169.
